Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A description of the topology on the dual spaces of certain locally compact groups


Author: Lawrence Baggett
Journal: Trans. Amer. Math. Soc. 132 (1968), 175-215
MSC: Primary 22D35
DOI: https://doi.org/10.1090/S0002-9947-1968-0409720-2
MathSciNet review: 0409720
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D35

Retrieve articles in all journals with MSC: 22D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0409720-2
Article copyright: © Copyright 1968 American Mathematical Society